# SDR ASAA12511616

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 16,656 hours, 5,357 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI FOR DEPARTURE "FMC DISAGREE" LIGHT ILLUMINATED.  ACFT GROUNDED. ACCOMPLISHED QRH.  NORMAL OPS RESTORED.
